# SDR CA981007005

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5751 · Ailerons
- Part: Balance Arm
- Part number: 21515065
- Condition: Cracked
- Location: Aileron
- Part time: 2,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RUDDER AILERON INTERCONNECT TAB MASS BALANCE ARM WAS FOUND CRACKED CLOSE TO THE MOUNTING BASE. THIS IS THE THIRD TIME THIS OPERATOR HAS FOUND THESE ARMS CRACKED ON OTHER AIRCRAFT.  THESE CRACKS WERE FOUND DURING ROUTINE WINTER INSPECTIONS.  (CANADAIR 'B' CHECKS)
